# SDR SIMA2013093000011

- Difficulty date: September 20, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 34,200 hours, 31,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525672003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND FRAME 65 ZEE FRAME CORRODED AROUND LOWER NUTPLATE HOLE ON LT SIDE.  ACFT REMOVED FROM SERVICE.   PERFORMED PERMANENT REPAIR ON FRAME 65 IAW EO-EM-53MR-2199.
